# SDR SWAA2022070720027

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500I AFT BULKHEAD NUT-PLATE CHANNEL LBL 25 TO RBL 25 HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVED PART PER SRM 51-40-02;[02] REMOVED AND REPLACED FWD CARGO STA.500I AFT BULKHEAD NUT-PLATE CHANNEL LBL 25 TO RBL 25 PER SRM 51-40-02;[03] INSPECTION COMPLETE FOR CORRECTIVE ACTION #2 FOR CHANNEL INSTALLATION. SEE STEP 1 FOR FILLET SEALANT ON THE AFT LOWER EDGE.;[04] REMOVED AND REPLACED FWD CARGO STA.500I AFT BULKHEAD NUT-PLATE CHANNEL LBL 25 TO RBL 25 PER SRM 51-40-02;[05] EDITED CORROSION PARAMETER;[06] CERTIFIED;[07] EDITED CORROSION PARAMETERS AGAIN;[08] CERTIFIED;[09] FILLET SEALED ANGLE IN REFERENCED IN STEP 1 PER AMM 51-31-00
